Pareto efficiency for the concave order and multivariate comonotonicity

Abstract : This paper studies efficient risk-sharing rules for the concave dominance order. For a univariate risk, it follows from a comonotone dominance principle, due to Landsberger and Meilijson (1994), that efficiency is characterized by a comonotonicity condition. The goal of the paper is to generalize the comonotone dominance principle as well as the equivalence between efficiency and comonotonicity to the multidimensional case. The multivariate case is more involved (in particular because there is no immediate extension of the notion of comonotonicity), and it is addressed by using techniques from convex duality and optimal transportation.
Type de document :
Article dans une revue
Journal of Economic Theory, Elsevier, 2012, 147 (1), pp.207-229
Liste complète des métadonnées

Littérature citée [37 références]  Voir  Masquer  Télécharger

https://hal-sciencespo.archives-ouvertes.fr/hal-01053549
Contributeur : Spire Sciences Po Institutional Repository <>
Soumis le : jeudi 31 juillet 2014 - 12:18:50
Dernière modification le : jeudi 11 janvier 2018 - 06:12:21
Document(s) archivé(s) le : mardi 25 novembre 2014 - 22:10:47

Fichier

dana-paper.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Guillaume Carlier, Rose-Anna Dana, Alfred Galichon. Pareto efficiency for the concave order and multivariate comonotonicity. Journal of Economic Theory, Elsevier, 2012, 147 (1), pp.207-229. 〈hal-01053549〉

Partager

Métriques

Consultations de la notice

169

Téléchargements de fichiers

246